# SDR DXTA2016092906312

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20568
- Aircraft time: 1,167 hours, 659 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON THE SECOND FLIGHT OF THE DAY, DURING CLIMB OUT AT CLIMB POWER THE RIGHT ENGINE ROLLED BACK AND THE RED R ENGINE EXCEEDANCE AND CYAN R ENGINE FAULT CAS MESSAGES POSTED.  THE RIGHT N2 READ 100% AND WAS RED AND THE LEFT N2 WAS LOWER.  I RETARDED THE RIGHT POWER LEVER AND DETERMINED THAT THE N2S WOULD START TO DIVERGE AROUND 35-40% N1 AND BY 60% N1 THE RIGHT N2 WOULD REACH 100%, TURN RED AND ANY FURTHER POWER INCREASE CAUSED THE FADEC TO ROLL BACK THE RIGHT ENGINE.
